# SDR C77A418044

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 10,470 hours, 6,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 200
- Part time: 10,470 hours, 6,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 DOOR SILL AND FLOOR SUPPORT, WITH CORROSION BLEND OUTS LESS THAN 10 PERCENT ON THE DOUBLER FLOOR.  PERM REPAIR ACCOMPLISHED IAW EO E175-5300-24.
